Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 69, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2010, 11:00 PM CDT for Frontier County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 11:00 PM CDT (04:00 UTC)
- Expired
- Jun 2, 2010, 12:00 AM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 149 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
421
WUUS53 KLBF 020400
SVRLBF
NEC063-020500-
/O.NEW.KLBF.SV.W.0069.100602T0400Z-100602T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL MIDNIGHT CDT
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF STOCKVILLE...OR 14 MILES SOUTH OF CURTIS...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
HIGHWAY 18 MILE MARKER 20 AND HIGHWAY 18 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4050 10053 4058 10022 4059 9997 4044 9997
4044 9999 4043 10007 4036 10007 4034 10009
4034 10050
TIME...MOT...LOC 0400Z 260DEG 18KT 4045 10042
WIND...HAIL 60MPH 1.00IN
$$
MASEK2 follow-up statements
582
WWUS53 KLBF 020415
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT TUE JUN 1 2010
NEC063-020500-
/O.CON.KLBF.SV.W.0069.000000T0000Z-100602T0500Z/
FRONTIER NE-
1115 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRONTIER COUNTY UNTIL MIDNIGHT CDT...
AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 16
MILES SOUTHEAST OF CURTIS...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 18 MILE MARKER 20 AND HIGHWAY 18 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4035 10039 4053 10039 4058 10022 4059 9997
4044 9997 4044 9999 4043 10007 4036 10007
4034 10009
TIME...MOT...LOC 0414Z 251DEG 23KT 4047 10029
WIND...HAIL 60MPH 1.00IN
$$
MASEK745
WWUS53 KLBF 020432
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM CDT TUE JUN 1 2010
NEC063-020500-
/O.CON.KLBF.SV.W.0069.000000T0000Z-100602T0500Z/
FRONTIER NE-
1132 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRONTIER COUNTY UNTIL MIDNIGHT CDT...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF EUSTIS...OR 12 MILES EAST OF STOCKVILLE...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 18 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4035 10039 4053 10039 4058 10022 4059 9997
4044 9997 4044 9999 4043 10007 4036 10007
4034 10009
TIME...MOT...LOC 0431Z 245DEG 25KT 4054 10012
WIND...HAIL 60MPH 1.00IN
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:10 PM CDT, 7 hours 50 minutes earlier.
Area forecast discussion, Jun 1, 3:10 PM CDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT TUE JUN 1 2010
.SYNOPSIS...
THE 19Z SURFACE ANALYSIS SHOWED A LOW PRESSURE CENTER LOCATED
ALONG THE COLORADO-KANSAS BORDER SOUTH OF GOODLAND. A WARM FRONT
EXTENDED FROM THE LOW CENTER NORTHEASTWARD ACROSS NORTHWEST KANSAS
AND THROUGH SOUTHEAST NEBRASKA. THERE WAS ANOTHER BOUNDARY ACROSS
WESTERN NEBRASKA. THE GOES DERIVED PRODUCT IMAGERY SHOWED A
PRECIPITABLE WATER PLUME OF 25-30MM ACROSS ALL BUT THE WESTERN THIRD
OF NEBRASKA AND LIFTED INDICES OF -5C TO -10C...THOUGH THE MOST
NEGATIVE VALUES WERE NEAR CLOUDS AND PROBABLY CONTAMINATED BY THAT.
THE REGIONAL RADAR MOSAIC HAD A LINE OF STRONG THUNDERSTORMS ACROSS
NORTH CENTRAL NEBRASKA AND ACROSS THE EAST.
&&
.DISCUSSION...
THE FORECAST CHALLENGE CONTINUES TO BE THE ACTIVE PATTERN AND
THE TIMING...LOCATION AND EXTENT OF RESULTING CONVECTION. FOR
TONIGHT...IT IS THE SEVERE THUNDERSTORM AND TORNADO THREAT.
.SHORT RANGE...TONIGHT THROUGH WEDNESDAY NIGHT.
AS SECONDARY BOUNDARY PUSHES THROUGH NEBRASKA...THE EXTREMELY
UNSTABLE AIR CAN BE EXPECTED TO GO WITH IT. THIS WILL REDUCE THE
THREAT OF SEVERE WEATHER FROM THE NORTH THROUGHOUT THE EVENING...
THOUGH THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY WEDNESDAY. IN THE
MEANTIME...SURFACE BASED CONVECTIVE ENERGY EXCEEDING 4000J/KG OVER
THE SOUTHERN HALF OF NEBRASKA...0-6KM BULK SHEAR AND LOW LEVEL WIND
PROFILES FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL AND
POSSIBLE TORNADOES THIS EVENING ANYWAY.
.MEDIUM RANGE AND EXTENDED...THURSDAY THROUGH TUESDAY.
THE RIDGE BUILDING IN THE DESERT SOUTHWEST WILL KEEP THE
NORTHERN PLAINS UNDER NORTHWEST FLOW ALOFT AS A SURFACE BOUNDARY
CONTINUES ON THE CENTRAL AND SOUTHERN PLAINS. WITH THAT PATTERN...IT
IS PRUDENT TO KEEP A MENTION OF THUNDERSTORMS JUST ABOUT EACH
DAY.
&&
.AVIATION...
SCATTERED TSTMS EXPECTED THROUGH ABOUT 03Z ACROSS WESTERN AND
CENTRAL NEB. LOCAL IFR POSSIBLE INVOF OF TSTMS...OTHERWISE MOSTLY
VFR CONDITIONS EXPECTED. SFC WINDS WILL BE VRB AT 5 TO 10 KTS...AND
THEN BECOME NORTH AT 10 KTS BY 03Z WEDNESDAY AS A COLD FRONT MAKES
IT/S WAY ACROSS THE AREA.
&&
.LBF
WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT RANGE THROUGH EXTENDED...SPRINGER
AVIATION...TAYLORHazardous weather outlook, Jun 1, 8:22 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 822 PM CDT TUE JUN 1 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-030130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 822 PM CDT TUE JUN 1 2010 /722 PM MDT TUE JUN 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY TONIGHT...MAINLY BEFORE MIDNIGHT...ACROSS SOUTHWESTERN NEBRASKA. A FRONT CROSSING NEBRASKA WILL BE THE FOCUS FOR ISOLATED THUNDERSTORMS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE AREA OF GREATEST CONCERN IS ALONG AND SOUTH OF HIGHWAY 2. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FAST WEST TO EAST UPPER FLOW WILL CONTINUE OVER WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE WEEK WITH THE CHANCE FOR THUNDERSTORMS...POSSIBLY SEVERE...NEARLY EVERY DAY. AT THIS TIME NO WIDESPREAD SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS SOUTHWEST NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 1, 7:55 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 6 S CHAPPELL 41.01N 102.47W
06/01/2010 E1.50 INCH DEUEL NE PUBLIC
&&
MASEKLocal storm report, Jun 1, 7:58 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 6 SE CHAPPELL 41.03N 102.39W
06/01/2010 E1.00 INCH DEUEL NE PUBLIC
&&
MASEKLocal storm report, Jun 1, 8:17 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL NENZEL 42.93N 101.10W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0845 AM HAIL 3 SW NENZEL 42.90N 101.14W
06/01/2010 M1.00 INCH CHERRY NE PUBLIC
THE PUBLIC REPORTED ONE INCH HAIL SOUTH OF NENEL AROUND
830 AM CDT.
0909 AM HAIL 5 W VALENTINE 42.87N 100.65W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0922 AM HAIL 5 N VALENTINE 42.95N 100.55W
06/01/2010 E0.75 INCH CHERRY NE PUBLIC
0937 AM HAIL 11 NE VALENTINE 42.99N 100.40W
06/01/2010 M0.75 INCH CHERRY NE PUBLIC
THE PUBLIC REPORTED PENNY SIZE HAIL 11 MILES NORTH EAST
OF VALENTINE AT 1137 AM CDT.
1025 AM HAIL BURTON 42.91N 99.59W
06/01/2010 M0.75 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF PENNIES WITH
VERY HEAVY RAIN.
1026 AM HAIL 10 E SPRINGVIEW 42.83N 99.55W
06/01/2010 M0.50 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED DIME SIZED HAIL WITH VERY HEAVY RAIN.
1035 AM HAIL 11 S MILLS 42.78N 99.40W
06/01/2010 M1.00 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF QUARTERS WITH
THE MAJORITY OF THE STONES THE SIZE OF NICKELS.
1225 PM HAIL 39 SSE VALENTINE 42.35N 100.26W
06/01/2010 E1.75 INCH CHERRY NE PUBLIC
GOLFBALL SIZE HAIL REPORTED.
1248 PM HAIL 8 SSW BASSETT 42.48N 99.60W
06/01/2010 E1.25 INCH ROCK NE PUBLIC
0337 PM HAIL 5 S BROWNLEE 42.22N 100.62W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0528 PM HAIL 8 W ARTHUR 41.57N 101.85W
06/01/2010 E1.00 INCH ARTHUR NE PUBLIC
0538 PM TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
06/01/2010 M62.00 MPH LINCOLN NE ASOS
WIND GUST CAUSED BY THUNDERSTORM OUTFLOW FROM
THUNDERSTORMS NORTH OF THE AREA.
0539 PM HAIL 4 SE ARTHUR 41.53N 101.64W
06/01/2010 E1.75 INCH ARTHUR NE PUBLIC
0610 PM HAIL 11 W MERNA 41.48N 99.97W
06/01/2010 E1.00 INCH CUSTER NE PUBLIC
0634 PM HAIL 6 SW TRYON 41.50N 101.03W
06/01/2010 E1.00 INCH MCPHERSON NE PUBLIC
0647 PM HAIL 2 WNW RINGGOLD 41.52N 100.81W
06/01/2010 E1.00 INCH MCPHERSON NE PUBLIC
0700 PM HAIL 5 W STAPLETON 41.48N 100.61W
06/01/2010 E1.00 INCH LOGAN NE CO-OP OBSERVER
0740 PM HAIL 6 S CHAPPELL 41.01N 102.47W
06/01/2010 E1.50 INCH DEUEL NE PUBLIC
0753 PM HAIL 6 SE CHAPPELL 41.03N 102.39W
06/01/2010 E1.00 INCH DEUEL NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 8:25 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL NENZEL 42.93N 101.10W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0845 AM HAIL 3 SW NENZEL 42.90N 101.14W
06/01/2010 M1.00 INCH CHERRY NE PUBLIC
THE PUBLIC REPORTED ONE INCH HAIL SOUTH OF NENEL AROUND
830 AM CDT.
0909 AM HAIL 5 W VALENTINE 42.87N 100.65W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0922 AM HAIL 5 N VALENTINE 42.95N 100.55W
06/01/2010 E0.75 INCH CHERRY NE PUBLIC
0937 AM HAIL 11 NE VALENTINE 42.99N 100.40W
06/01/2010 M0.75 INCH CHERRY NE PUBLIC
THE PUBLIC REPORTED PENNY SIZE HAIL 11 MILES NORTH EAST
OF VALENTINE AT 1137 AM CDT.
1025 AM HAIL BURTON 42.91N 99.59W
06/01/2010 M0.75 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF PENNIES WITH
VERY HEAVY RAIN.
1026 AM HAIL 10 E SPRINGVIEW 42.83N 99.55W
06/01/2010 M0.50 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED DIME SIZED HAIL WITH VERY HEAVY RAIN.
1035 AM HAIL 11 S MILLS 42.78N 99.40W
06/01/2010 M1.00 INCH KEYA PAHA NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF QUARTERS WITH
THE MAJORITY OF THE STONES THE SIZE OF NICKELS.
1225 PM HAIL 39 SSE VALENTINE 42.35N 100.26W
06/01/2010 E1.75 INCH CHERRY NE PUBLIC
GOLFBALL SIZE HAIL REPORTED.
1248 PM HAIL 8 SSW BASSETT 42.48N 99.60W
06/01/2010 E1.25 INCH ROCK NE PUBLIC
0337 PM HAIL 5 S BROWNLEE 42.22N 100.62W
06/01/2010 E1.00 INCH CHERRY NE PUBLIC
0528 PM HAIL 8 W ARTHUR 41.57N 101.85W
06/01/2010 E1.00 INCH ARTHUR NE PUBLIC
0538 PM TSTM WND GST 3 E NORTH PLATTE 41.13N 100.71W
06/01/2010 M62.00 MPH LINCOLN NE ASOS
WIND GUST CAUSED BY THUNDERSTORM OUTFLOW FROM
THUNDERSTORMS NORTH OF THE AREA.
0539 PM HAIL 4 SE ARTHUR 41.53N 101.64W
06/01/2010 E1.75 INCH ARTHUR NE PUBLIC
0610 PM HAIL 11 W MERNA 41.48N 99.97W
06/01/2010 E1.00 INCH CUSTER NE PUBLIC
0634 PM HAIL 6 SW TRYON 41.50N 101.03W
06/01/2010 E1.00 INCH MCPHERSON NE PUBLIC
0647 PM HAIL 2 WNW RINGGOLD 41.52N 100.81W
06/01/2010 E1.00 INCH MCPHERSON NE PUBLIC
0700 PM HAIL 5 W STAPLETON 41.48N 100.61W
06/01/2010 E1.00 INCH LOGAN NE CO-OP OBSERVER
0740 PM HAIL 6 S CHAPPELL 41.01N 102.47W
06/01/2010 E1.50 INCH DEUEL NE PUBLIC
0753 PM HAIL 6 SE CHAPPELL 41.03N 102.39W
06/01/2010 E1.00 INCH DEUEL NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 8:36 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 15 W GRANT 40.84N 102.01W
06/01/2010 E1.75 INCH PERKINS NE PUBLIC
&&
JSWEETSpecial weather statement, Jun 1, 9:49 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 949 PM CDT TUE JUN 1 2010 NEZ070-071-020330- FRONTIER NE-HAYES NE- 949 PM CDT TUE JUN 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN HAYES COUNTIES UNTIL 1030 PM CDT... AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 11 MILES WEST OF RED WILLOW RESERVOIR STATE RECREATION AREA TO MEDICINE CREEK RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CURTIS... MEDICINE CREEK RESERVOIR STATE RECREATION AREA... STOCKVILLE... MAYWOOD... EUSTIS... HIGHWAY 83 MILE MARKER 30... HIGHWAY 18 MILE MARKER 30... HIGHWAY 18 MILE MARKER 20... HIGHWAY 83 MILE MARKER 40... MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:20 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 25 min |
| Jun 1, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 45 min |
| Jun 1, 8:21 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 39 min |
| Jun 1, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 54 min |
| Jun 1, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 51 min |
| Jun 1, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 1, 11:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 47 min |
| Jun 1, 11:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Keith | 49 min |
| Jun 2, 3:01 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.